# SDR UIEA2016083100722

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT RT STA 883.5 FRAME CHORD TRANSITION RADIUS.  MADE 0.040 CUTOUT, COLD WORKED HOLE, DRILLED DOUBLER, TREATED AND PRIMED DOUBLER, INSTALLED REPAIR ANGLE IAW 51-40-02, EO 6753A038, 53-A0209, NDT PART G 51-00-16.
